# SDR FDEA2018080321882

- Difficulty date: August 2, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 67,428 hours, 25,942 cycles
- System (JASC): 5240 · Service Doors
- Part: Spacer
- Condition: Out Of Position
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG "FWD ACCESS DOOR" ILLUMINATED AFTER TAKE OFF. CHECKED RIGGING OF FWD DOOR WARNING IN ACCORDANCE WITH MM 52-71-00-5. FOUND SPACER FOR COVER TO CONTACT STRIKER. INSTALLED COVER SPACER SO IT WILL NOT HIT STRIKER. OPERATED DOOR SEVERAL TIMES DOOR WARNING WAS ON WITH DOOR OPEN AND OFF WITH DOOR CLOSED.
